Works matching DE "BIFURCATION theory"
Results: 5000
Algebraic analysis of stability and bifurcation for nonlinear flight dynamics.
- Published in:
- Aeronautical Journal, 2011, v. 115, n. 1168, p. 345, doi. 10.1017/S0001924000005868
- By:
- Publication type:
- Article
Vascular design for thermal management of heated structures.
- Published in:
- Aeronautical Journal, 2009, v. 113, n. 1144, p. 397, doi. 10.1017/S0001924000003067
- By:
- Publication type:
- Article
Remarks on the nonlinear dynamics of a typical aerofoil section in dynamic stall.
- Published in:
- Aeronautical Journal, 2007, v. 111, n. 1125, p. 731, doi. 10.1017/S0001924000004905
- By:
- Publication type:
- Article
A continuation design framework for nonlinear flight control problems.
- Published in:
- Aeronautical Journal, 2006, v. 110, n. 1104, p. 85, doi. 10.1017/S0001924000001032
- By:
- Publication type:
- Article
Automated labeling of the airway tree in terms of lobes based on deep learning of bifurcation point detection.
- Published in:
- 2020
- By:
- Publication type:
- journal article
Effect of stenosis eccentricity on the functionality of coronary bifurcation lesions-a numerical study.
- Published in:
- 2017
- By:
- Publication type:
- journal article
A bifurcation result for non-local fractional equations.
- Published in:
- Analysis & Applications, 2015, v. 13, n. 4, p. 371, doi. 10.1142/S0219530514500067
- By:
- Publication type:
- Article
On the limit cycle bifurcation of a polynomial system from a global center.
- Published in:
- Analysis & Applications, 2014, v. 12, n. 3, p. 251, doi. 10.1142/S021953051350036X
- By:
- Publication type:
- Article
ANALYTICAL SOLUTIONS FOR THE POST-BUCKLING STATES OF AN INCOMPRESSIBLE HYPERELASTIC LAYER.
- Published in:
- Analysis & Applications, 2012, v. 10, n. 1, p. 21, doi. 10.1142/S0219530512500029
- By:
- Publication type:
- Article
The effect of crystalline morphology of poly (butylene terephthalate) phases on toughening of poly(butylene terephthalate)/epoxy blends.
- Published in:
- Journal of Materials Science, 1999, v. 34, n. 1, p. 161, doi. 10.1023/A:1004410901853
- By:
- Publication type:
- Article
The phase transformation toughening and synergism in poly(butylene terephthalate)/poly(tetramethyleneglycol) copolymer-modified epoxies.
- Published in:
- Journal of Materials Science, 1998, v. 33, n. 9, p. 2421, doi. 10.1023/A:1004316210745
- By:
- Publication type:
- Article
Periodic Motions and their Stability in a N = ν + 1-body Regular Polygonal Configuration.
- Published in:
- Earth, Moon & Planets, 2010, v. 107, n. 2-4, p. 225, doi. 10.1007/s11038-010-9371-2
- By:
- Publication type:
- Article
On the Role of Imitation on Adolescence Methamphetamine Abuse Dynamics.
- Published in:
- Acta Biotheoretica, 2017, v. 65, n. 1, p. 37, doi. 10.1007/s10441-016-9302-3
- By:
- Publication type:
- Article
Complex Dynamics of an SIR Epidemic Model with Saturated Incidence Rate and Treatment.
- Published in:
- Acta Biotheoretica, 2016, v. 64, n. 1, p. 65, doi. 10.1007/s10441-015-9273-9
- By:
- Publication type:
- Article
Necrotic Tumor Growth: An Analytic Approach.
- Published in:
- Acta Biotheoretica, 2012, v. 60, n. 3, p. 273, doi. 10.1007/s10441-012-9159-z
- By:
- Publication type:
- Article
Reduced Models for Unidirectional Block Conduction and Their Geometrical Setting.
- Published in:
- Acta Biotheoretica, 2012, v. 60, n. 1/2, p. 131, doi. 10.1007/s10441-012-9158-0
- By:
- Publication type:
- Article
Dynamics of Immunological Models.
- Published in:
- Acta Biotheoretica, 2010, v. 58, n. 4, p. 391, doi. 10.1007/s10441-010-9117-6
- By:
- Publication type:
- Article
Modeling Mechanisms of Cell Secretion.
- Published in:
- Acta Biotheoretica, 2010, v. 58, n. 4, p. 315, doi. 10.1007/s10441-010-9115-8
- By:
- Publication type:
- Article
Lanczos-type Methods for Continuation Problems.
- Published in:
- Numerical Linear Algebra with Applications, 1997, v. 4, n. 1, p. 23, doi. 10.1002/(SICI)1099-1506(199701/02)4:1<23::AID-NLA96>3.0.CO;2-D
- By:
- Publication type:
- Article
Bifurcation behaviour and limit cycles of a compliant seal-rotor system.
- Published in:
- PAMM: Proceedings in Applied Mathematics & Mechanics, 2016, v. 16, n. 1, p. 257, doi. 10.1002/pamm.201610117
- By:
- Publication type:
- Article
Hopf-Takens-Bogdanov interaction for a fluid-conveying tube.
- Published in:
- PAMM: Proceedings in Applied Mathematics & Mechanics, 2016, v. 16, n. 1, p. 293, doi. 10.1002/pamm.201610135
- By:
- Publication type:
- Article
Unified description of bifurcation processes associated with laminar boundary-layer separation.
- Published in:
- PAMM: Proceedings in Applied Mathematics & Mechanics, 2015, v. 15, n. 1, p. 479, doi. 10.1002/pamm.201510230
- By:
- Publication type:
- Article
Stability and bifurcation behaviour of a Laval-Rotor considering fluid forces in compliant liquid seals.
- Published in:
- PAMM: Proceedings in Applied Mathematics & Mechanics, 2015, v. 15, n. 1, p. 241, doi. 10.1002/pamm.201510111
- By:
- Publication type:
- Article
Bifurcation indicator based on meshless and asymptotic numerical methods for nonlinear poisson problems.
- Published in:
- Numerical Methods for Partial Differential Equations, 2014, v. 30, n. 3, p. 978, doi. 10.1002/num.21851
- By:
- Publication type:
- Article
Jet-induced 2-D crater formation with horizontal symmetry breaking.
- Published in:
- Granular Matter, 2014, v. 16, n. 4, p. 433, doi. 10.1007/s10035-014-0501-9
- By:
- Publication type:
- Article
Origin of subcritical shear-banding instability in a dense two-dimensional sheared granular fluid.
- Published in:
- Granular Matter, 2012, v. 14, n. 2, p. 221, doi. 10.1007/s10035-011-0310-3
- By:
- Publication type:
- Article
Weakly nonlinear analysis of two dimensional sheared granular flow.
- Published in:
- Granular Matter, 2011, v. 13, n. 5, p. 697, doi. 10.1007/s10035-011-0283-2
- By:
- Publication type:
- Article
In memoriam Ioannis Vardoulakis.
- Published in:
- Granular Matter, 2011, v. 13, n. 3, p. 187, doi. 10.1007/s10035-010-0231-6
- By:
- Publication type:
- Article
Failure mechanisms in granular media: a discrete element analysis.
- Published in:
- Granular Matter, 2011, v. 13, n. 3, p. 255, doi. 10.1007/s10035-010-0242-3
- By:
- Publication type:
- Article
A characteristic length scale in confined elastic buckling of a force chain.
- Published in:
- Granular Matter, 2011, v. 13, n. 3, p. 215, doi. 10.1007/s10035-011-0252-9
- By:
- Publication type:
- Article
Second-order work, kinetic energy and diffuse failure in granular materials.
- Published in:
- Granular Matter, 2011, v. 13, n. 1, p. 19, doi. 10.1007/s10035-010-0219-2
- By:
- Publication type:
- Article
On the isoperimetric problem for radial log-convex densities.
- Published in:
- Calculus of Variations & Partial Differential Equations, 2013, v. 48, n. 3/4, p. 447, doi. 10.1007/s00526-012-0557-5
- By:
- Publication type:
- Article
Bifurcation and local rigidity of homogeneous solutions to the Yamabe problem on spheres.
- Published in:
- Calculus of Variations & Partial Differential Equations, 2013, v. 47, n. 3/4, p. 789, doi. 10.1007/s00526-012-0535-y
- By:
- Publication type:
- Article
Bifurcation and symmetry breaking for a class of semilinear elliptic equations in an annulus.
- Published in:
- Calculus of Variations & Partial Differential Equations, 2011, v. 40, n. 3/4, p. 295, doi. 10.1007/s00526-010-0341-3
- By:
- Publication type:
- Article
Uniqueness and bifurcation for semilinear elliptic equations on closed surfaces.
- Published in:
- Calculus of Variations & Partial Differential Equations, 2010, v. 38, n. 3/4, p. 503, doi. 10.1007/s00526-009-0296-4
- By:
- Publication type:
- Article
A smooth global branch of solutions for a semilinear elliptic equation on $${\mathbb{R}^N}$$.
- Published in:
- Calculus of Variations & Partial Differential Equations, 2010, v. 38, n. 1/2, p. 207, doi. 10.1007/s00526-009-0283-9
- By:
- Publication type:
- Article
On the dynamics of a degenerate parabolic equation: global bifurcation of stationary states and convergence.
- Published in:
- Calculus of Variations & Partial Differential Equations, 2006, v. 25, n. 3, p. 361, doi. 10.1007/s00526-005-0347-4
- By:
- Publication type:
- Article
Bifurcation Analysis About a Mathematical Model of Somitogenesis Based on the Runge-Kutta Method.
- Published in:
- Wireless Personal Communications, 2018, v. 103, n. 1, p. 221, doi. 10.1007/s11277-018-5437-7
- By:
- Publication type:
- Article
Spatially Inhomogeneous Solutions for a Modified Kuramoto-Sivashinsky Equation.
- Published in:
- Journal of Mathematical Sciences, 2016, v. 219, n. 2, p. 173, doi. 10.1007/s10958-016-3094-5
- By:
- Publication type:
- Article
On the Nonlinear Dynamical System of Amplitude Equations Corresponding to Intersections of Bifurcations in the Flow Between Permeable Cylinders with Radial and Axial Flows.
- Published in:
- Journal of Mathematical Sciences, 2016, v. 218, n. 6, p. 820, doi. 10.1007/s10958-016-3070-0
- By:
- Publication type:
- Article
On Nonviscous Solutions of a Multicomponent Euler System.
- Published in:
- Journal of Mathematical Sciences, 2016, v. 218, n. 4, p. 503, doi. 10.1007/s10958-016-3040-6
- By:
- Publication type:
- Article
Synthesis of Radiating Systems with Flat Aperture According to a Given Power Directivity Pattern. ІІ. Finding Solutions at the Bifurcation Points.
- Published in:
- Journal of Mathematical Sciences, 2016, v. 215, n. 1, p. 36, doi. 10.1007/s10958-016-2820-3
- By:
- Publication type:
- Article
Analysis of Nonlinear Reaction-Diffusion Systems by the Perturbation Method: Conditions of Application, Construction of Solutions, and Bifurcation Analysis.
- Published in:
- Journal of Mathematical Sciences, 2016, v. 215, n. 1, p. 59, doi. 10.1007/s10958-016-2822-1
- By:
- Publication type:
- Article
On Periodic Motion and Bifurcations in Three-Dimensional Nonlinear Systems.
- Published in:
- Journal of Mathematical Sciences, 2015, v. 208, n. 5, p. 593, doi. 10.1007/s10958-015-2469-3
- By:
- Publication type:
- Article
Synthesis of Radiating Systems with Flat Aperture According to a Prescribed Power Directivity Pattern. І. Finding the Set of Bifurcation Points of the Solutions.
- Published in:
- Journal of Mathematical Sciences, 2015, v. 208, n. 3, p. 366, doi. 10.1007/s10958-015-2452-z
- By:
- Publication type:
- Article
Bifurcations in a Boundary-Value Problem of Nanoelectronics.
- Published in:
- Journal of Mathematical Sciences, 2015, v. 208, n. 2, p. 211, doi. 10.1007/s10958-015-2438-x
- By:
- Publication type:
- Article
A Study of the Rigidity of Descriptor Dynamical Systems in a Banach Space.
- Published in:
- Journal of Mathematical Sciences, 2015, v. 208, n. 1, p. 131, doi. 10.1007/s10958-015-2430-5
- By:
- Publication type:
- Article
Oriented Degree of Fredholm Maps: Finite-Dimensional Reduction Method.
- Published in:
- Journal of Mathematical Sciences, 2015, v. 204, n. 5, p. 543, doi. 10.1007/s10958-015-2211-1
- By:
- Publication type:
- Article
Absence of C- Ω-Explosion in the Space of Smooth Simplest Skew Products.
- Published in:
- Journal of Mathematical Sciences, 2014, v. 203, n. 1, p. 794, doi. 10.1007/s10958-014-2077-7
- By:
- Publication type:
- Article
Bifurcations of Critical Rarefaction Waves.
- Published in:
- Journal of Mathematical Sciences, 2014, v. 202, n. 2, p. 245, doi. 10.1007/s10958-014-2044-3
- By:
- Publication type:
- Article